MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital; reported here as the facility name exceeded character limit for the designated field.Initial reporter address 1: (b)(6); reported here as the address exceeded character limit for the designated field.Block h6: imdrf device code a0501 captures the reportable investigation result of electrode detached/separated.Block h11: investigation results.The returned orise proknife was received for analysis.Visual examination revealed that the catheter was kinked.During a functional inspection, it was observed that the device was missing an electrode, which prevented full functionality testing.The reported event could not be confirmed; however, the device was returned without the electrode.Based on the available information, investigation findings could not be established due to the absence of the electrode.Additionally, the catheter was found to be kinked.The kinks are likely the result of how the device was handled and manipulated during the procedure.Excessive or improper manipulation without sufficient care may have contributed to the observed damage.Therefore, after reviewing and analyzing all available information, the most probable cause is determined to be cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used during procedure on (b)(6) 2025.During the procedure, the orise electrode was unable to move at all.The procedure was completed using another orise proknife.There were no patient complications as a result of this event.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23327691
Report Number3005099803-2025-05027
Device Sequence Number10612390
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public(01)08714729999881(17)260730(10)34812557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberM00519351
Device Catalogue NumberM00519351
Device Lot Number0034812557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown